Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Unprotected sex post periods. Taken i-pill, inter-menstrual bleeding, stomach pain. Suggestions?

Hi,i jst wnt a query regarding I- PILL .within 72hrs of sex i had the i-pill .I had sex on the 6th day of periods .Now after having the tablet, after 9 days of having the tablet i am having periods again ,accompanying with stomach pain and heavy flow.Pls suggest if i need to take any measures and what will be the outcome to it.Requesting you to pls suggest..
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM forum.
Please remember that I pill is an emergency contraception only and has its own sideffects like irregular bleeding due to the hormonal disturbance created in the body.
However it will not cause any further problems and usually your cycles will normalise in a couple of months.
If your bleeding stops within a week nothing needs to be done,
If bleeding persists or worsens ( clots , dizziness , pain) then you need to consult your doctor for prescribing appropriate medications like antiinflammatory analgesics ( ibuprofen ) and tranexamic acid ( stops bleeding).
As of now nothing needs to be done and you may wait and watch.
Please do consult your doctor immediately if bleeding gets heavier with time.
Wishing you good health.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor